# SDR DALA2023080806475

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 103,357 hours, 14,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 AT FL350, LOW AIRFLOW ALERT ALARM GOING OFF IN F/A REST POD. F/A RESET THE ALARM AND DID NOT RESET. F/A THEN PUT TEMPERATURE LOWER AND ALARM RESET AND DID NOT GO OFF. TEMPERATURE WOULD RISE AND FALL AROUND 74 DEGREES. F/A MENTIONED A LITTLE ELECTRICAL SMELL. CORRECTIVE ACTION: FOUND EMERG LIGHT ASSY STOCK 76-2500-3-0073 AT FWD UPPER RT BUNK W/ BURNT MARKS. INSPECTED MIX MANIFOLD SYS PER B767 AMM 21-21. NO DEFECTS NOTED. SEE LOG 4976815 FOR ER-A. (4976813)
